Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 20, NWS Des Moines, IA

May 6, 2007Lucas County, Iowa

NWS Des Moines, IA issued this flash flood warning at May 6, 2007, 11:58 PM CDT for Lucas County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 6, 2007, 11:58 PM CDT (04:58 UTC)
Expired
May 7, 2007, 6:00 AM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

County Lucas County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 7, 2:45 AM CDTFLASH FLOOD1 S Lucas, IAHIGHWAY 65 CLOSED BY WATER SOUTH OF HIGHWAY 34.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2007-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2007-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2324 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 070501
FFWDMX
IAC117-071100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
1158 PM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LUCAS COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 600 AM CDT MONDAY...

* AT 1154 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED      
  AREA. LAW ENFORCEMENT REPORTED WATER ON THE SHOULDER OF HIGHWAY    
  34 NEAR LUCAS THAT WAS ABOUT TO START COVERING THE ROAD.     

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO            
  WILLIAMSON AND LUCAS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA AND WILL LIKELY CLOSE SECTIONS OF HIGHWAY 34.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4090 9356 4091 9310 4116 9310 4116 9356

$$

KINNEY
4 follow-up statements
000 
WGUS73 KDMX 070601
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1259 AM CDT MON MAY 7 2007

IAC117-071100-
LUCAS IA-
1259 AM CDT MON MAY 7 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LUCAS COUNTY UNTIL 600
AM CDT...

AT 1258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED 
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL ACROSS THE WARNED 
AREA. DOPPLER RADAR ESTIMATED ONE HALF TO THREE QUARTERS OF AN INCH 
OF RAIN HAS FALLEN SINCE MIDNIGHT. 

LOCAL LAW ENFORCEMENT CONTINUES TO REPORT THAT WHITE BREAST CREEK IS 
OUT OF ITS BANKS AND FLOWING OVER AND NEAR THE INTERSECTION OF 
HIGHWAYS 34 AND 65 IN LUCAS. ADDITIONAL HEAVY RAIN IS EXPECTED TO 
MOVE OVER THE WARNED AREA OVERNIGHT AND WILL LIKELY CAUSE ADDITIONAL 
RISES OF THE FLOOD WATER NEAR LUCAS...AND NEW FLASH FLOODING IN 
OTHER PARTS OF THE COUNTY. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT 
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT 
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4090 9356 4091 9310 4116 9310 4116 9356

$$

KINNEY/MOYER
000 
WGUS73 KDMX 070705
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
204 AM CDT MON MAY 7 2007

IAC117-071100-
LUCAS IA-
204 AM CDT MON MAY 7 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LUCAS COUNTY UNTIL 600
AM CDT...

AT 157 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH MODERATE TO HEAVY RAINFALL ACROSS THE WARNED 
AREA. A RAIN GAGE IN CHARITON REPORTED NEARLY AN INCH OF RAIN SINCE 
1 AM. DOPPLER RADAR ESTIMATED THAT AROUND 2 INCHES OF RAIN HAS 
FALLEN ACROSS THE COUNTY SINCE LAST EVENING...WITH SLIGHTLY MORE 
ACROSS THE NORTHWEST SECTION...NEAR LUCAS.

THUNDERSTORMS WILL EXIT THE WARNED AREA BY 3 AM...BUT LIGHT TO 
MODERATE RAIN WILL CONTINUE FOR A COUPLE OF MORE HOURS. ADDITIONAL 
HEAVY RAIN AND THUNDERSTORMS ARE LIKELY TOWARD MORNING IN THE WARNED 
AREA. RUNOFF FROM THIS RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. 

WATER FROM THE WHITE BREAST CREEK WAS REPORTED BY LAW ENFORCEMENT TO 
BE FLOWING INTO THE INTERSECTION OF HIGHWAYS 34 AND 65 IN LUCAS LATE 
LAST EVENING. THE ADDITIONAL RAINFALL SINCE THEN HAS LIKELY 
CONTRIBUTED TO ADDITIONAL RISES OF WATER IN THIS AREA AND PROBABLY 
OTHER AREAS OF LUCAS COUNTY.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN DES MOINES.

LAT...LON 4090 9356 4091 9310 4116 9310 4116 9356

$$

MOYER
000 
WGUS73 KDMX 070807
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
302 AM CDT MON MAY 7 2007

IAC117-071100-
LUCAS IA-
302 AM CDT MON MAY 7 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LUCAS COUNTY UNTIL 600
AM CDT...

AT 257 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH 
FLOODING HAD CLOSED HIGHWAY 65 JUST SOUTH OF LUCAS. DOPPLER RADAR 
ESTIMATED THAT 1 TO 2.5 INCHES OF RAIN HAD FALLEN OVERNIGHT ACROSS 
MUCH OF LUCAS COUNTY. AN ADDITIONAL INCH OR MORE IS POSSIBLE THROUGH 
DAY BREAK.

MODERATE RAIN CONTINUES TO FALL ACROSS THE WARNED AREA...AND 
ADDITIONAL HEAVY RAIN WILL PUSH NORTH OUT OF MISSOURI AFTER 4 AM. 
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE THE 
CHARITON...LUCAS...AND WILLIAMSON AREAS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

LAT...LON 4090 9356 4091 9310 4116 9310 4116 9356

$$

KINNEY
000 
WGUS73 KDMX 071012
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
510 AM CDT MON MAY 7 2007

...HEAVY RAINS CONTINUE TO AFFECT THE COUNTY...

IAC117-071100-
LUCAS IA-
510 AM CDT MON MAY 7 2007

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR LUCAS COUNTY UNTIL 600
AM CDT...

AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR 
ESTIMATED THAT 1 TO 2 INCHES OF RAIN HAD FALLEN OVERNIGHT WITH MORE 
RAIN LATER THIS MORNING.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO 
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...CHARITON.

LAT...LON 4090 9356 4091 9310 4116 9310 4116 9356

$$

FORSTER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 6, 3:26 PM CDT, 8 hours 32 minutes earlier.

Area forecast discussion, May 6, 3:26 PM CDT, 8 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
326 PM CDT SUN MAY 6 2007

.DISCUSSION...

NOT MUCH CHANGE FROM PREVIOUS FORECASTS. SLOW MOVING UPPER LEVEL
SYSTEM WILL REMAIN TO OUR WEST FOR THE NEXT 48 TO 72 HOURS.
SOUTHERLY FLOW AHEAD OF THE WESTERN PLAINS TROUGH WILL CONTINUE TO
PUMP WARM MOIST AIR OVER THE CWA ALOFT. HOWEVER AN EASTERLY
COMPONENT TO THE WIND FIELD FROM THE LARGE HIGH PARKED OVER THE
OHIO VALLEY WILL KEEP RELATIVELY DRY AIR IN THE LOWER LEVELS. BASED
ON SOUNDINGS AND LOOKING AT SHEAR AND INSTABILITY PARAMETERS THE
MAIN THREAT FROM ANY CONVECTION THROUGH MONDAY WILL BE HEAVY RAIN
AND FLOODING POTENTIAL. WE HAVE EXTENDED THE FLASH FLOOD WATCH
EAST BASED ON THE WIDESPREAD CONVECTION MOVING UP FROM KANSAS AND
MISSOURI WHICH WILL AFFECT THE CWA TONIGHT INTO MONDAY. THE WET
PATTERN CONTINUES INTO THE EXTENDED AS THE SYSTEM SLOWLY PUSHES
EAST WHILE A SURFACE FRONT HANGS UP IN THE VICINITY. KEPT
CHANCE/SLIGHT CHANCE POPS GOING NEARLY EVERY PERIOD THOUGH THE
MODELS DO HINT AT A DRY PERIOD TUESDAY OR WEDNESDAY. CONCERNING
THIS...WITH INCONSISTENCIES BETWEEN RUNS AND BETWEEN MODELS AS TO
TIMING I DECIDED TO KEEP SOME POPS IN ALL PERIODS. AS FOR
TEMPS...GENERALLY WENT COOLER DUE TO THE EXPANSIVE CLOUD COVER AND
RAINFALL. EVEN IF WE DO BREAK OUT OF THE CLOUDS...MORE ENERGY WILL
BE SPENT DRYING THE AIR THAN HEATING IT UP.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ADAIR-ADAMS-
APPALOOSA-AUDUBON-BOONE-CALHOUN-CARROLL-CASS-CLARKE-CRAWFORD-
DALLAS-DAVIS-DECATUR-EMMET-GREENE-GUTHRIE-HAMILTON-HANCOCK-
HUMBOLDT-JASPER-KOSSUTH-LUCAS-MADISON-MARISKA-MARION-MARSHALL-
MONROE-PALO ALTO-POCAHONTAS-POLK-POWESHIEK-RINGGOLD-SAC-STORY-
TAYLOR-UNION-APOLLO-WARREN-WAYNE-WEBSTER-WINNEBAGO-WRIGHT.

&&

FAB
Hazardous weather outlook, May 6, 3:49 PM CDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
349 PM CDT SUN MAY 6 2007

IAZ004>006-015-016-023>025-033>036-044>047-057-058-070-071-081-
082-092-093-072100-
EMMET-KOSSUTH-WINNEBAGO-PALO ALTO-HANCOCK-POCAHONTAS-HUMBOLDT-
WRIGHT-SAC-CALHOUN-WEBSTER-HAMILTON-CRAWFORD-CARROLL-GREENE-BOONE-
AUDUBON-GUTHRIE-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD-
349 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY WEST OF INTERSTATE 35.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA LATER
THIS AFTERNOON AND ESPECIALLY THIS EVENING. SOME STORMS WILL PRODUCE
HEAVY RAINFALL AND INCREASE THE POTENTIAL FOR FLOODING OR CAUSE
ADDITIONAL FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL
BE HEAVY RAINFALL.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA. PLEASE
REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS
AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION
MAY BE NEEDED ON MONDAY.

IAZ048-049-059>062-072>075-083>086-094>097-072100-
STORY-MARSHALL-DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-
MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS-
349 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY ALONG AND EAST OF INTERSTATE 35 AND SOUTH OF HIGHWAY 30.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA. SOME
STORMS WILL PRODUCE HEAVY RAINFALL AND INCREASE THE POTENTIAL FOR
FLOODING OR CAUSE ADDITIONAL FLOODING.

A WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL
BE HEAVY RAINFALL.

A WATCH/WARNING/ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS
AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION
MAY BE NEEDED ON MONDAY.

IAZ007-017-026>028-037>039-050-072100-
WORTH-CERRO GORDO-FRANKLIN-BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-
TAMA-
349 PM CDT SUN MAY 6 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PORTION OF CENTRAL IOWA
MAINLY EAST OF INTERSTATE 35 AND NORTH OF HIGHWAY 30.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND NON SEVERE THUNDERSTORMS WILL RE-ENTER THE AREA THIS
EVENING. SOME STORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ADDITIONAL SHOWERS AND THUNDERSTORMS ARE FORECAST THROUGH THE
MIDDLE OF NEXT WEEK. THERE IS A SLIGHT CHANCE FOR SEVERE
THUNDERSTORMS ON MONDAY BUT THE MAIN THREAT THROUGH MIDWEEK WILL
BE HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT BUT RAINFALL REPORTS
AND REPORTS OF FLOODING WOULD BE APPRECIATED. SPOTTER ACTIVATION
MAY BE NEEDED ON MONDAY.

FAB

In the hours before

Local storm report, May 6, 7:10 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
710 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 AM     TSTM WND GST     CORNING                 40.99N 94.74W
05/06/2007  M58 MPH          ADAMS              IA   MESONET

            SCHOOLNET SITE.

&&
Local storm report, May 6, 8:07 PM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
807 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 AM     TSTM WND DMG     6 N ADAIR               41.59N 94.64W
05/06/2007                   GUTHRIE            IA   TRAINED SPOTTER

            TIN ROOF RIPPED OFF EQUIPMENT SHED.

&&
DELAYED REPORT

RK
Local storm report, May 6, 8:15 PM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
815 PM CDT SUN MAY 06 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 AM     TSTM WND DMG     3 S BAYARD              41.81N 94.56W
05/06/2007                   GUTHRIE            IA   NWS EMPLOYEE

            HORSE BARN DESTROYED.

0450 AM     TSTM WND DMG     2 S JAMAICA             41.82N 94.31W
05/06/2007                   GUTHRIE            IA   NWS EMPLOYEE

            TREES DOWN.

&&
DELAYED REPORTS

RK

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 11:04 PM CDTFlash Flood WarningDMXClarke, Decatur, Ringgold, Taylor, Union6 hr
May 6, 11:08 PM CDTFlash Flood WarningDMXAdams, Cass6 hr
May 7, 2:06 AM CDTFlash Flood WarningDMXMarion6 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.